# SDR ASAA2017120422775

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 9,374 hours, 3,153 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Display
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHITE NUMERICALS ON PRESSURIZATION PANEL DO NOT DIM. GROUNDED - YES. PERFORMED B737-900 AMM 21-31-00 RE STARTED A/C POWER, OPS NORMAL FOUND TO BE AN INTERMITTENT FAULT.
